To the Editor.—
Cutaneous involvement in patients with angioimmunoblastic lymphadenopathy occurs usually as a generalized, often pruritic, maculopapular rash.1 Also described are nodules, plaques, and tumors, hyperkeratotic and infiltrated lesions on the dorsa of hands and feet, urticaria, (angioneurotic) edema, and purpura.1-3 We observed a patient with angioimmunoblastic lymphadenopathy, associated with an eczema craquelé-like skin eruption.
Report of a Case.—
A 29-year-old man was treated with nitrofurantoin because of a urinary tract infection. On the fourth day of treatment, a widespread, nonitching, scaling eruption and lymph node swelling in the right groin developed. Subsequently, massive swelling of lymph nodes in other places, hepatomegaly, arthralgia, fever, weight loss, night sweating, and hair loss on the scalp occurred. Diagnosis was based on a lymph node biopsy specimen.Dermatologic examination revealed a fine gray scaling on the thighs, flanks, arms, scalp, and particularly around the axillae and nostrils. Craquelé-like scaling and
van Voorst Vader PC, Folkers E, van Rhenen DJ. Craquelé-like Eruption in Angioimmunoblastic Lymphadenopathy. Arch Dermatol. 1979;115(3):370. doi:10.1001/archderm.1979.04010030068034
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: